Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!

Share this post


Link to post
Share on other sites

You can try hydrocortisone cream over-the-counter from the pharmacy. Failing that, you can ask your dermatologist for a prescription strength steroid cream, which should clear them up.

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×